# SDR AALA202106029011

- Difficulty date: May 24, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 32,813 hours, 13,587 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL STABILIZER LOWER SKIN HAS INDICATION OF CRACK ON FORWARD SIDE OF AFT SPAR AT STA 97. INSTALLED DOUBLER REPAIR IAW SRM 55-10-01-2R-11.
